I take Nifedical XL for Raynaud's for a few years now. When I started taking the med I thought it was a miracle! It didn't take away ALL the coldness on my extremities, but it did a really good job of decreasing it. I should say I only take the med in the winter months. It's very cold in WISCONSIN! This year I started taking my prescription for it in the middle of Oct. I noticed right away the my left ankle, foot, calf, leg is HUGE (the right is slightly swollen as well)! When I looked at the info on Nifedical XL it does state possible swelling. However, it states it could be a side effect or an allergic reaction. I'm wondering if anyone has had this same issue? If it went away after time? Also, has anyone experiences a weight gain? I'm starting to think I'm swollen all over, however, it's difficult to tell if you are or not if everything is swollen! I'm considering NOT taking it anymore at all and wondering if anyone has used anything else for Raynaud's that seems to work really well?
No responses have yet been posted. Add your response to this question.
- Nifedical XL Information for Consumers
- Nifedical XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nifedical XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2014 • 3 answers
Posted 17 Nov 2015 • 2 answers
Posted 21 Dec 2015 • 2 answers
Posted 2 Sep 2016 • 0 answers
Posted 14 days ago • 0 answers